Geometric topological completions with universal final lifts

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

In this paper necessary and sufficient conditions are given on a concrete category over a category B so that it can be densely embedded (over B) into a geometric topological category E that admits certain universal final lifts. These conditions, as well as the class of universal final lifts, depend upon an a priori given full subcategory Δ of B. For example, E may have, depending upon Δ and B, universal coproducts or quotients or colimits. For appropriate Δ's, if B is cartesian closed then so is E.

Original languageEnglish (US)
Pages (from-to)277-293
Number of pages17
JournalTopology and its Applications
Volume19
Issue number3
DOIs
StatePublished - Jun 1985

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Geometric topological completions with universal final lifts'. Together they form a unique fingerprint.

  • Cite this